# SDR DALA2024122311947

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 87,606 hours, 21,874 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6817 PAX O2 MASK DID NOT DROP AT SEAT 40E AND 40F. CORRECTIVE ACTION: REPLACED PSU PAL REF B757 AMM 35-21 PERFORMED MASK DROP. (0717565)
